Metric Diophantine approximation over a local field of positive characteristic

Anish Ghosh

Research output: Contribution to journalArticle

23 Citations (Scopus)


The conjectures of Sprindžuk in the metric theory of Diophantine approximation are established over a local field of positive characteristic. In the real case, these were settled by D. Kleinbock and G.A. Margulis using a new technique which involved nondivergence estimates for quasi-polynomial flows on the space of lattices. We extend their technique to the positive characteristic setting.
Original languageEnglish
Pages (from-to)454-469
Number of pages16
JournalJournal of Number Theory
Issue number2
Publication statusPublished - 2007

Cite this